# SDR CALA2024061801844

- Difficulty date: June 15, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N17264
- Make and model: Boeing 737-8
- Aircraft serial: 66596
- Aircraft time: 9,109 hours, 3,142 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Damaged
- Location: N/A
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF LP 8301672. WHEN REPLACING MMR1 FOUND PUSHED BACK PIN IN MMR1 BENCHPLUG CONN D10719B POS B8. REF SSM 34-58-11 PIN IS ASSOCIATED WITH ''IR OUTPUT BUS 4'' SIGNAL.. PLUG D10719B POSITION B8 ON D10719B IS NOT P/N BACC47EF1 AND WILL REQUIRE REPLACMENT AND RE-TERMIANTION VERRIFIED PIN B8 ON D10719B LOOKS TO BE PUSHED IN (ATTEMPTED TO REMOVED E1-1 RACK AND ALL CONNECTORS AND COAX CABLES ATTACHED TO REMOVED E1-2 AND REMOVED CONNECTOR D10719B FROM E1-2 RACK. ATTEMPTED TO PUSH PIN RACK IN ORDER TO GET ACCESS TO CONNECTOR D10719B. REF IPC PIN IN B08 HAS INCORRECT PIN. PICTURE ADDED WITH A08 (RED WIRE) THE B INSERT MFR P/N BACI10AH14 INSERT CONFIGURATION 120T2 ONLY BACK OUT WITHOUT DISTURBING THE E1-2 RACK, NO SUCCESS. E1-1 AND 50-50-51-30 RIGHT NEXT TO IT. 1 TYPE OF CONTACT IS ALLOWED TO BE USED P/N BACC47EF1 REFERENCE E1-2 WILL NEED TO BE TAKEN OUT IN ORDER TO GET ACCESS TO BENCH B7X7 SWPM 20-71-14 PAGE 126 CONTACT CURRENTY INSTALLED IN ADD EMP:U382127, REPLACED AND RE-TERMINATED POS B8 PIN CONTACT IN D10719B BACKSHELL.  REFERENCE B7X7 SWPM 20-71-14 PAGE 126.  MMR GROUND TEST OK.  REF AMM 34-31-42-000-801.  INSTALLED E1 & E2 RACKS. REF IPC 50-50-51-30.  REF SMM 34-58-11. RE TERMINATED PIN IN B8 ON CONNECTOR D10719. ADD FAULT:NONE INSPECTION NOT REQIERED, REPAIR IS A MINOR IAW GMM 03-20-20 SDR NOT REQUIERED PER GMM 04-20-16.
